# SDR UIEA2011071100362

- Difficulty date: July 11, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 60,357 hours, 8,023 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT DAMAGE ON THE AFT CARGO DOOR FWD LOWER EDGE SKIN.  (REPAIR - IAW EI NR T2011A52B - 1503 REV 00. AND REV 01)
